Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron and my BAD MORAL behaviour ace

Posted by Racer on May 21, 2004, at 14:40:58

In reply to Remeron and my BAD MORAL behaviour, posted by ace on May 21, 2004, at 1:44:33

Disclaimer: This is only anecdotal information from a sample size of one, so take it for exactly what it's worth.

I just finished an eight day failed trial of Remeron. During that time, I felt entirely out of control. The things that set me off were things that always bother me, but my reaction to them was totally out of all proportion. My emotions went out of control, I had very strong violent impulses in response to objectively minimal stimulus -- which is ENTIRELY out of character for me -- and I couldn't control my eating at all -- also more than a little out of character for me. Today is the first day I've been able to put it into any perspective at all, and it was as if the drug removed all impulse control for me. My inhibitions were lowered to the point I was not capable of restraining my behavioral responses to anything.

Again, sample size of one is hardly statistically relevant, but it may be that something similar is going on with you.

I do have some advice, though: tell your doctor and talk about it. You didn't mention how long you've been on this drug, but if it's new for you, this might be a sign that it's not a good fit for you. If you're concerned with your doctor's reactions to the specific behaviors -- ie: stealing -- don't get that specific. Tell him that you're doing things that are out of character for you, that you don't feel able to control your behavior, that you don't feel comfortable discussing the specifics, but that the behaviors in question are really causing you a great deal of distress. Mind you, my situation is complicated by my lack of access to the doctor, it's all through a clerk in his office (and yes -- it is distressing to have to discuss my mental health with an office clerk, but that's another story), so all I got when I called on the day it became a real crisis was, "Doctor says if you don't feel well, stop taking it." And a week later I still haven't had a chance to talk to anyone about it. I hope you're in a better situation than that, but I still say try to talk to your doctor about it.

Good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:349086
URL: http://www.dr-bob.org/babble/20040521/msgs/349290.html